Drug interactions between RibaPak and ribavirin
Interactions between your drugs
There were no interactions found in our database between RibaPak and ribavirin - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- RibaPak is in the following drug classes: inhaled anti-infectives, purine nucleosides.
- RibaPak is used to treat Hepatitis C.
- Ribavirin is a member of the following drug classes: inhaled anti-infectives, purine nucleosides.
- Ribavirin is used to treat the following conditions:
Drug and food interactions
Applies to: RibaPak (ribavirin) and ribavirin
Food can enhance the levels of ribavirin in your body. Ribavirin should be taken with food or just after eating. This will make it easier for your body to absorb the medication. Do not take it on an empty stomach. Swallow the tablet or capsule whole.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
IMP dehydrogenase inhibitors
The recommended maximum number of medicines in the 'IMP dehydrogenase inhibitors' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'IMP dehydrogenase inhibitors' category:
- RibaPak (ribavirin)
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.